Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the representation and approximation of a class of operator-valued analytic functions


Authors: G. D. Allen and F. J. Narcowich
Journal: Bull. Amer. Math. Soc. 81 (1975), 410-412
MSC (1970): Primary 41A20, 47A65; Secondary 81A10, 81A45
DOI: https://doi.org/10.1090/S0002-9904-1975-13761-X
MathSciNet review: 0365208
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Baker, The Padé approximant in theoretical physics, (G. Baker and J. Gammel, Editors), Academic Press, New York, 1970. MR 449282
  • 2. P. Fillmore, Notes on operator theory, Van Nostrand Reinhold Math. Studies, No. 30, Van Nostrand Reinhold, New York, 1970. MR 41 #2414. MR 257765
  • 3. J. S. Mac Nerney, Hermitian moment sequences, Trans. Amer. Math. Soc. 103 (1962), 45-81. MR 27 #546. MR 150550
  • 4. F. Narcowich, The mathematical theory of the R-matrix. II: The R-matrix and its properties, J. Mathematical Phys. 15 (1974), 1635-1642. MR 386537
  • 5. Marshall Harvey Stone, Linear transformations in Hilbert space, American Mathematical Society Colloquium Publications, vol. 15, American Mathematical Society, Providence, RI, 1990. Reprint of the 1932 original. MR 1451877
  • 6. J. Zinn-Justin, Strong interaction dynamics with Padé approximants, Phys. Lett. 1 (1971), 55-102.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 41A20, 47A65, 81A10, 81A45

Retrieve articles in all journals with MSC (1970): 41A20, 47A65, 81A10, 81A45


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13761-X

American Mathematical Society